# SDR SWAA000585

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N332W
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 39,884 hours, 39,123 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK,  FOUND NR 1 LE SLAT LOWER SKIN CRACKED 3 INCHES LONG NEAR TE AND INBD ACTUATOR.   R&R SLAT PER MM.
